# SDR AWXA200700640

- Difficulty date: April 18, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: BR963512007
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-11 CHECK - SEAT MOUNTED FLOOR PROXIMITY EMERGENCY WIRING HARNESS BROKEN IN SEVERAL PLACES.  REPAIRED SEAT MOUNTED FLOOR PROXIMITY EMERGENCY WIRING HARNESS IAW B757-200 AMM 33-59-00.
